# SDR UALA2011080203998

- Difficulty date: August 2, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 65,002 hours, 11,792 cycles
- Engine: Pwa PW4077
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG OIL FILTER HOUSING HAS THREE PULLED STUDS HOUSING AND STUDS ON AOG. (X4919, C4407, C4606.  FOUND HOUSING IN ATL)  NR 1 ENGINE MAIN OIL FILTER 3 OF 4 STUDS THAT HOLD OIL FILTER COVER PULLING OUT.  REMOVED MAIN OIL FILTER HOUSING PER MM.  NEED TO REINSTALL NEW HOUSING PER MM.  INSTALLED MAIN OIL FILTER HOUSING & SERVO FUEL HEATER, AWAITING AOG'S D0779 & B2462 FOR ITEM 90 IPC 79-21-00-010 & ITEM 1 IPC 79-21-00-011.  INSTALLED ITEM 90 ON IPC 79-21-00-010 AND ITEM 1 ON IPC 79-21-00-011.
